# SDR A6WA202303298542

- Difficulty date: March 29, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 43,283 hours, 41,304 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Angle
- Part number: 601R31527221S
- Condition: Corroded
- Location: Pax Door
- Part time: 43,283 hours, 41,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE HAS SMALL SPOTS OF CORROSION ALL ALONG THE UPPER TRIM ANGLE.  AC REMOVED FROM SERVICE.   REMOVED AND REPLACED UPPER TRIM ANGLE IAW CRJ200 SRM 51-42-13.
